# SDR SWAA2016080554575

- Difficulty date: July 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502U160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BAFFLE CLIP CRACKED AT BS 420, RBL 22.  REPAIRED CLIP IAW SRM & AMM.
